MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY

ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY
Model Number TV-AB2380-E
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation prime abdominal stent graft system.Approximately 5.5 years post-op, aneurysm sac growth of approximately 1.5 cm was observed without the presence of endoleak.The physician elected to reline implanting two (2) additional ovation ix iliac limbs.The patient tolerated the procedure and will continue to be monitored.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.An evaluation of the reported event shows is it most likely type ii from lumbar artery.The sac growth and secondary endovascular procedure event is confirmed.There is no known device malfunction.The event is most likely anatomy related.The procedure related harms identified were type ii endoleak.The final patient status was reported being monitored.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation prime abdominal stent graft system.Approximately 5.5 years post-op, aneurysm sac growth of approximately 1.5cm was observed without the presence of endoleak.The physician elected to reline implanting two (2) additional ovation ix iliac limbs.The patient tolerated the procedure and will continue to be monitored.Additional information: the reported no presence of endoleak was refuted as there was a type 2 endoleak identified during clinical assessment.This is a non- device related failure.

Brand Name
OVATION IX
Common Device Name
AORTIC MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9120912
Report Number3008011247-2019-00148
Device Sequence Number19313833
Product Code MIH
UDI-Device IdentifierM701TVAB2380E1
UDI-Public+M701TVAB2380E1/$$3170724FS061014695
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberTV-AB2380-E
Device Catalogue NumberTV-AB2380-E
Device Lot NumberFS061014-69
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION CUSTOM SEAL FILL POLYMER.; OVATION PRIME ILIAC LIMB (2).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR